RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2016, том 12, 078, 36 страниц (Mi sigma1160)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

An Update on Local Universality Limits for Correlation Functions Generated by Unitary Ensembles

Doron S. Lubinsky

School of Mathematics, Georgia Institute of Technology, Atlanta, GA 30332-0160 USA

Аннотация: We survey the current status of universality limits for $m$-point correlation functions in the bulk and at the edge for unitary ensembles, primarily when the limiting kernels are Airy, Bessel, or Sine kernels. In particular, we consider underlying measures on compact intervals, and fixed and varying exponential weights, as well as universality limits for a variety of orthogonal systems. The scope of the survey is quite narrow: we do not consider $\beta$ ensembles for $\beta \neq 2$, nor general Hermitian matrices with independent entries, let alone more general settings. We include some open problems.

Ключевые слова: orthogonal polynomials; random matrices; unitary ensembles; correlation functions; Christoffel functions.

Финансовая поддержка Номер гранта
National Science Foundation DMS1362208
Research supported by NSF grant DMS1362208.


DOI: https://doi.org/10.3842/SIGMA.2016.078

Полный текст: PDF файл (576 kB)
Полный текст: http://www.emis.de/journals/SIGMA/2016/078/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1604.03133
Тип публикации: Статья
MSC: 15B52; 60B20; 60F99; 42C05; 33C50
Поступила: 5 апреля 2016 г.; в окончательном варианте 5 августа 2016 г.; опубликована 10 августа 2016 г.
Язык публикации: английский

Образец цитирования: Doron S. Lubinsky, “An Update on Local Universality Limits for Correlation Functions Generated by Unitary Ensembles”, SIGMA, 12 (2016), 078, 36 pp.

Цитирование в формате AMSBIB
\RBibitem{Lub16}
\by Doron~S.~Lubinsky
\paper An Update on Local Universality Limits for Correlation Functions Generated by Unitary Ensembles
\jour SIGMA
\yr 2016
\vol 12
\papernumber 078
\totalpages 36
\mathnet{http://mi.mathnet.ru/sigma1160}
\crossref{https://doi.org/10.3842/SIGMA.2016.078}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000383275800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84984780826}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1160
  • http://mi.mathnet.ru/rus/sigma/v12/p78

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. P. Horvath, K. S. Kazarian, “The Dirichlet problem in weighted norm”, Acta Math. Hung., 153:1 (2017), 34–56  crossref  mathscinet  zmath  isi
    2. G. Swiderski, “Periodic perturbations of unbounded Jacobi matrices III: the soft edge regime”, J. Approx. Theory, 233 (2018), 1–36  crossref  mathscinet  zmath  isi
    3. G. Swiderski, “Spectral properties of block Jacobi matrices”, Constr. Approx., 48:2 (2018), 301–335  crossref  mathscinet  isi  scopus
    4. E. Levin, D. Lubinsky, Bounds and asymptotics for orthogonal polynomials for varying weights, SpringerBriefs in Mathematics, Springer, 2018, 170 pp.  crossref  mathscinet  isi
    5. Kuijlaars A.B.J., Mina-Diaz E., “Universality For Conditional Measures of the Sine Point Process”, J. Approx. Theory, 243 (2019), 1–24  crossref  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:85
    Полный текст:14
    Литература:22
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020